# SDR AWXA200601699

- Difficulty date: August 23, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 60,193 hours, 42,084 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 21L WAS INOP (WIRES PULLED OUT).  MX REPAIRED THE WIRING AT ROW 21, LEFT EMERGENCY ESCAPE PATH LIGHTS IAW ASM 33-51-00/04.  OPS CHECK WAS GOOD.
